# SDR AWXA200100567

- Difficulty date: November 2, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 4,800 hours, 1,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2308
- Condition: Failed
- Location: R1 Door
- Part time: 4,800 hours, 1,917 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAF - EMERGENCY EVACUATION - FLT 786 -O- REFERENCE SDR AWXA200100565, DURING EMERGENCY EVACUATION THE R-1 DOOR DAMPER CYLINDER (POWER ASSIST) FAILED TO FULLY OPEN THE R-1 DOOR AND THE ESCAPE SLIDE FAILED TO DEPLOY.  THE L-1 & L-2 DOORS WERE USED FOR EVACUATION AND FUNCTIONED NORMALLY.  LATER THE CAPTAIN MOVED THE R-1 DOOR FULLY OPEN BY HAND AND THE ESCAPED SLIDE DEPLOYED AND INFLATED NORMALLY.  THE R-1 DOOR DAMPER CYLINDER WAS REMOVED AND TURNED OVER TO THE NTSB ON SITE AT MAF.  SERVICEABLE SLIDES AND DOOR DAMPER CYLINDER ASSEMBLIES WERE INSTALLED ON THE L-1, L-2 & R-1 POSITIONS.
